Nurofen Plus Tablets 32

or

25 items left


Nurofen Plus Tablets are for the short term treatment of a migraine, tension headache, dental pain, cramping period pain, neuralgia, sciatica, lumbago and rheumatic pain.

Nurofen Plus tablets contain two active ingredients which are Ibuprofen and Codeine Phosphate.

Ibuprofen is one of a to a group of medicines which are known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs change the bodies response to pain which brings relief from swelling and high temperature. Codeine works by reducing the communication of pain messages to the brain. The Ibuprofen and Codeine in Nurofen Plus Tablets work in conjunction with each other to bring short-term relief from pain.

This item is restricted to a maximum of 2 per transaction.

Adults: Initially 2 tablets with water then if necessary, 1 or 2 tablets every 4-6 hours. Maximum 6 tablets in 24 hours. Children not to be given this product. This product is subject to restriction.

Active ingredients: Ibuprofen 200mg and Codeine phosphate 12.8mg.

Reactions such as a headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Codeine may cause constipation. Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example, warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to. Codeine can cause constipation.

 


Vendor: Nurofen


Pin It